# SDR CA011128004

- Difficulty date: November 22, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 1,031 hours
- Engine: Ge CF343A1
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 601350061
- Condition: Cracked
- Location: Engine
- Part time: 12,406 hours, 11,991 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION PER SB A601R-53-059, ONE CRACK ON THE SUPPORT BEAM LOWER WEB INBOARD FORWARD CORNER (BL 36) WAS FOUND ON THE R/H SIDE AND THE L/H SIDE. REPAIR PER REO 601R-53-61-358 WAS CARRIED OUT.
